MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL GENERAL PURPOSE PROBE COVER; GENERAL PROBE COVER

ECOLAB/MICROTEK MEDICAL GENERAL PURPOSE PROBE COVER; GENERAL PROBE COVER
Model Number GPC396EU
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a procedure, blood was observed on the tip of the probe after removing the sterile disposable cover.The cover was probably damaged during the procedure or was defective.No patient complications were have been reported as a result of this event.

Brand Name
GENERAL PURPOSE PROBE COVER
Common Device Name
GENERAL PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL
1 ecolab place
st paul MN 55102
MDR Report Key9365898
Report Number8043817-2019-40035
Device Sequence Number11506429
Product Code KKX
UDI-Device Identifier50748426090209
UDI-Public50748426090209
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K882724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2024
Device Model NumberGPC396EU
Device Lot NumberD191261
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1